# SDR DALA2024120311396

- Difficulty date: December 1, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 63,655 hours, 45,340 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Component: Sensor Wires, Boeing, UNKNOWN
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9501 -MISC/DE- THE FLIGHT CREW DECLARED AN EMERGENCY WITH ATC GOING INTO ATL DUE TO "PSEU FAIL" MESSAGE AND THE RESULTANT FLAPS-UP LANDING AS PER THE QRH. CORRECTIVE ACTION: MAINTENANCE FOUND THE LEFT SLAT A SENSOR WIRES TO BE SHORTED TO GROUND. THE WIRE WAS REPLACED AND A VERIFICATION FLIGHT WAS PERFORMED. OPERATIONAL CHECK WAS GOOD. (LP #6556630)
